File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the existence of positive non-extreme point solutions of linear programming

TitleOn the existence of positive non-extreme point solutions of linear programming
Authors
Issue Date1990
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/0020739X.asp
Citation
International Journal of Mathematical Education in Science and Technology, 1990, v. 21 n. 1, p. 99-103 How to Cite?
AbstractThe fundamental theorem of linear programming guarantees the existence of an extreme point solution provided there is some (interior point or otherwise) feasible solution. The converse is certainly not true. This paper derives necessary and sufficient conditions for the existence of positive non‐extremal (interior) solutions within the feasible region of a linear program.
Persistent Identifierhttp://hdl.handle.net/10722/75209
ISSN
2015 SCImago Journal Rankings: 0.365

 

DC FieldValueLanguage
dc.contributor.authorChu, SCKen_HK
dc.date.accessioned2010-09-06T07:08:58Z-
dc.date.available2010-09-06T07:08:58Z-
dc.date.issued1990en_HK
dc.identifier.citationInternational Journal of Mathematical Education in Science and Technology, 1990, v. 21 n. 1, p. 99-103en_HK
dc.identifier.issn0020-739Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75209-
dc.description.abstractThe fundamental theorem of linear programming guarantees the existence of an extreme point solution provided there is some (interior point or otherwise) feasible solution. The converse is certainly not true. This paper derives necessary and sufficient conditions for the existence of positive non‐extremal (interior) solutions within the feasible region of a linear program.-
dc.languageengen_HK
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/0020739X.aspen_HK
dc.relation.ispartofInternational Journal of Mathematical Education in Science and Technologyen_HK
dc.titleOn the existence of positive non-extreme point solutions of linear programmingen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0020-739X&volume=21 No1&spage=99&epage=103&date=1990&atitle=On+the+existence+of+positive+non-extreme+point+solutions+of+linear+programmingen_HK
dc.identifier.emailChu, SCK: schu@hku.hken_HK
dc.identifier.authorityChu, SCK=rp00685en_HK
dc.identifier.doi10.1080/0020739900210113-
dc.identifier.hkuros35528en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats